List of citations in Numdam for : Some properties of reachable solutions of nonlinear elliptic equations with measure data

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 375-396.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 12 (2013) no. 1, pp. 93-139.

Annales de l'I.H.P. Analyse non linéaire, Volume 28 (2011) no. 6, pp. 775-795.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, pp. 741-808.